I am a 54 yr old male. I have had 41 major joint surgeries. All under general.
Currently I recieve 4 cortisone injections amonth, for the past 4 yrs. With anti inflamitories.
I am still very physically active. The pain I have in my joints is excruciating at times, the cortisone relieves the pain.
Now they tell me I have osteopedia and my body produces no vitiman D .
Does anyone know the side effects of being under general anthesia for so many times?
Side effects of 48 cortisone injection ayear. For the past 4 yrs.
hi....I can't answer you're question on anesthesia, as far as I know there are no accumulative effects(?)
however there sure are with cortisone!!!
I can't believe any doctor would give so many injections!!
the absolute maximum is 4 injections per year all physicians recommend this as a max. thats 4 PER YEAR NOT PER MONTH...
this can cause all sorts of health problems for you. please check this out with another doctor. asap.
Wow, I just read your answer to Julian. I have AT LEAST one cortisone shot every five to six weeks, and have, for nearly 20 years. It's used to relieve pain from a damaged nerve in my leg that works its way down to the ankle.
It's so difficult to sleep or do any physical activity without it. Actually couldn't sleep without it, despite prescribed sleep medicine.
Have always been scared; my orthopedist, internationally renowned, gives them and always searches for signs of too much -- dimpled skin, etc.
I've had brace after brace, physical therapy, all the usual efforts; surgery, followed my MRSA, caused a muscular hernia in exactly the area that the damaged nerve is. But for five weeks after the operation, I had no pain. Then, the staph was discovered, my leg became "deformed" with the swell of the nernia, and I was back on the shots.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.